# SDR VJ9800517

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK AT FASTENER HOLE FS 617, L1R, DETECTED BY HFEC INSPECTION.  CUT OUT CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 51-30-0, 51-10-3 AND SR 09530129.
